Nikodým's theorem for multivalued set functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1983), pp. 68-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_3_a10,
author = {V. A. Aljakin},
title = {Nikod\'ym's theorem for multivalued set functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {68--70},
year = {1983},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_3_a10/}
}
V. A. Aljakin. Nikodým's theorem for multivalued set functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1983), pp. 68-70. http://geodesic.mathdoc.fr/item/IVM_1983_3_a10/